Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 84, NWS Lincoln, IL

June 19, 20094 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 19, 2009, 2:21 PM CDT for 4 counties in Illinois. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2009, 2:21 PM CDT (19:21 UTC)
Expired
Jun 19, 2009, 3:15 PM CDT
In force
54 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Fulton County, IL, Mason County, IL, Peoria County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 56 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:09 PM CDTHAIL 0.882 Sw Tremont, IL
Jun 19, 3:12 PM CDTHAIL 1Tremont, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 7:14 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2125 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
982 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 191921
SVRILX
ILC057-125-143-179-192015-
/O.NEW.KILX.SV.W.0084.090619T1921Z-090619T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
221 PM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MASON COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  NORTHWESTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  EASTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 315 PM CDT.

* AT 220 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 15
  MILES SOUTHWEST OF GLASFORD...OR ABOUT 7 MILES NORTHEAST OF   
  LEWISTOWN...AND WAS MOVING EAST NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GLASFORD...
  PEORIA...
  PEKIN...
  BARTONVILLE...
  MARQUETTE HEIGHTS...
  CREVE COEUR...
  TREMONT...
  EAST PEORIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4073 8955 4047 8940 4039 9002 4048 9008
TIME...MOT...LOC 1920Z 249DEG 27KT 4045 9001

$$

MILLER
2 follow-up statements
000 
WWUS53 KILX 191949
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
249 PM CDT FRI JUN 19 2009

ILC057-125-191957-
/O.CAN.KILX.SV.W.0084.000000T0000Z-090619T2015Z/
FULTON IL-MASON IL-
249 PM CDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MASON AND EASTERN
FULTON COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
BE ALERT FOR THE DEVELOPMENT OF SEVERE WEATHER THIS EVENING.

LAT...LON 4044 8983 4058 8986 4073 8955 4047 8940
TIME...MOT...LOC 1947Z 241DEG 29KT 4059 8979

$$

ILC143-179-192015-
/O.CON.KILX.SV.W.0084.000000T0000Z-090619T2015Z/
TAZEWELL IL-PEORIA IL-
249 PM CDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN PEORIA AND NORTHWESTERN TAZEWELL COUNTIES...

AT 247 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR GLASFORD...OR 9 MILES WEST OF PEKIN. ANOTHER SEVERE THUNDERSTORM
WAS 4 MILES SOUTHWEST OF SOUTH PEKIN. BOTH STORMS WERE MOVING 
NORTHEAST AT 35 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
POWERTON...SOUTH PEKIN...BARTONVILLE...NORTH PEKIN...PEKIN...
GREATER PEORIA REGIONAL AIRPORT...PEORIA...CREVE COEUR...MARQUETTE 
HEIGHTS...EAST PEORIA AND GROVELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4044 8983 4058 8986 4073 8955 4047 8940
TIME...MOT...LOC 1947Z 241DEG 29KT 4059 8979

$$

MILLER
000 
WWUS53 KILX 192014
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
314 PM CDT FRI JUN 19 2009

ILC143-179-192022-
/O.EXP.KILX.SV.W.0084.000000T0000Z-090619T2015Z/
TAZEWELL IL-PEORIA IL-
314 PM CDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PEORIA AND
WESTERN TAZEWELL COUNTIES EXPIRES AT 315 PM CDT...

A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR EXTREME
EASTERN PEORIA COUNTY AND NORTHERN TAZEWELL COUNTY UNTIL 4 PM...
AND CENTRAL TAZEWELL COUNTY UNTIL 415 PM.

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. 

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4044 8983 4058 8986 4073 8955 4047 8940
TIME...MOT...LOC 2012Z 241DEG 29KT 4069 8955

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 12:30 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 19, 12:30 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1230 PM CDT FRI JUN 19 2009

.DISCUSSION...
ISSUED 1016 AM CDT FRI JUN 19 2009

WELL-DEFINED OUTFLOW BOUNDARY EVIDENT ON RADAR AND VISIBLE
SATELLITE IMAGES FROM NEAR QUINCY NORTHEAST TO BLOOMINGTON. HAD
SOME THUNDERSTORMS DEVELOP ALONG IT EARLIER ACROSS CENTRAL
ILLINOIS...MAINLY NORTH OF A MACOMB TO BLOOMINGTON LINE. MAIN MCS
ROLLING ACROSS THE NORTHERN THIRD OF THE STATE WITH A LONG HISTORY
OF PRODUCING WIND DAMAGE.

MAIN UPDATE TO THE FORECAST TODAY INVOLVED ISSUANCE OF A HEAT
ADVISORY ACROSS ABOUT THE SOUTH HALF OF THE CWA. CRITERIA OF 100F
HEAT INDICES SHOULD BE FAIRLY COMMON SOUTH OF I-72 THIS AFTERNOON
AND EARLY EVENING. AREAS NEAR CHAMPAIGN MAY REACH THIS FOR
AWHILE...BUT THIS WILL BE CONDITIONAL ON AMOUNT OF CLOUD COVER
THAT OCCURS.

GEELHART

&&

.AVIATION...
ISSUED 1230 PM CDT FRI JUN 19 2009

MAIN FORECAST ISSUE FOR THE TAFS WILL BE THE TIMING OF A SEVERE SQUALL
LINE...AS IT MOVES SOUTHHEAST FROM IOWA AND ACROSS THE TERMINAL
SITES THIS EVENING. USING THE 4KM WRF MODEL...ATTEMPED TO PROVIDE
A 3-HOUR WINDOW AT EACH SITE WHEN THIS IS MOST LIKELY...BEGINNING
AROUND 23Z AT KPIA AND ENDING AROUND 03Z AT KCMI.

BEFORE THIS ARRIVES...SCATTERED THUNDERSTORMS ARE EXPECTED DURING
THE AFTERNOON...WITH REGIONAL RADAR MOSAICS HINTING AT THIS FROM
NEAR KUIN SOUTHWEST INTO WEST CENTRAL MISSOURI...AS WELL AS JUST
NORTHEAST OF KCMI. MAINTAINED VCTS AT ALL SITES FOR MUCH OF THIS
PERIOD.

COLD FRONT EXPECTED TO PUSH ACROSS THE TAF SITES LATE THIS
EVENING...WITH WINDS SWINGING TO THE WEST-NORTHWEST BY 12Z.

GEELHART

&&

.PREV DISCUSSION...
ISSUED 315 AM CDT FRI JUN 19 2009

STRONG CONVECTION DEVELOPING EARLY THIS MORNING ALONG PERIPHERY OF
700MB CAP AND NOSE OF LLJ IN LOWER GRT LAKES...AS WELL AS COOL
SIDE OF FRONTAL BOUNDARY IN NEB. LOCAL AREA REMAINS CAPPED UNDER
+12C 700MB TEMPS WHICH EXTEND SW INTO TX. 07Z SFC MAP SHOWED WARM
FRONT DRAPED FROM NRN IA...SE INTO NRN IL AND CENTRAL IN. SOUTH OF
THE BOUNDARY LARGE POOL OF MID 70S DEWPOINTS...COMBINED WITH TEMPS
IN UPPER 70S TO PRODUCE LOW/MID 80S HEAT INDEX VALUES AT 3 AM ACROSS
THE CWA. POORLY ORGANIZED COLD FRONT STRETCHED FROM ND DOWN INTO
WRN KS. ALOFT...UPPER LEVEL RIDGE WAS CENTERED OVER THE LOWER MS
VALLEY WHILE A LONGWAVE TROUGH WAS DIGGING INTO THE ROCKIES.
SEVERAL SHORTWAVES WERE EJECTING OUT OF THE BASE OF THE
TROUGH...UP ACROSS THE CENTRAL PLAINS. MAIN FORECAST ISSUE IS SVR
PLACEMENT/TIMING LATER TODAY AS THE TROUGH AND FRONT TO OUR WEST
MOVE INTO A VERY UNSTABLE AIRMASS.

SHORT TERM...TODAY AND TONIGHT
POOR MODEL PERFORMANCE CONTINUES AND HAVE BASED SHORT TERM
FORECAST LARGELY ON CONCEPTUAL MODELS WITH SOME INPUTS FROM
THERMODYNAMIC AND KINEMATIC FIELDS OF SHORT RANGE MODELS...ALONG
WITH SOME MASS FIELDS. WILL NEED TO WATCH OUTFLOW FROM EARLY MORNING
CONVECTION TO OUR WEST...IF THIS CAN WORK EAST OF THE MS RIVER...CAP
WOULD WEAKEN AND ALLOW SOME CONVECTION TO DEVELOP LATER THIS
MORNING IN THE NRN CWA. THIS SCENARIO DOES NOT LOOK LIKELY AS MEAN
LAYER FLOW DIRECTS THIS ACTIVITY ENE THROUGH NRN IA...AND THIS IS
SUPPORTED BY THE 4KM WRF...WHICH HAS PERFORMED DECENTLY IN THIS
UNSETTLED PATTERN. HOWEVER WILL CARRY SOME CHC POPS ACROSS THE NORTH
THIS MORNING IN CASE CONVECTION TAKES OFF AND CAN PROPAGATE INTO
CAP AND MODIFY ENVIRONMENT THIS FAR SE.

HAVE KEPT HIGHER POPS FOR LATE AFTERNOON AND EVENING AS THE
SHORTWAVE AND FRONT APPROACH FROM THE NW. BY MID AFTERNOON TEMPS
SHOULD RISE INTO THE UPPER 80S/LOWER 90S...AND WITH DEWPOINTS IN
MID 70S...MUCAPES APPROACH 3K J/KG. SYNOPTIC SCALE FORCING AIDED
BY 90KT UPPER LEVEL JET STREAK SHOULD ALLOW CAP TO WEAKEN AND
SUPERCELLS/CLUSTERS TO DEVELOP ALONG FRONT IN SRN IA BY MID
AFTERNOON. 0-6KM BULK SHEAR VALUES OF 50-60 KTS OVERSPREAD THE
AREA BY 00Z...AND WITH NEARLY UNIDIRECTIONAL SHEAR...APPEARS THE
STORMS WILL DEVELOP INTO A SQUALL LINE AS COLD POOL DEVELOPS AND
LINE TRACKS SE ACROSS THE ILX CWA DURING THE EVENING. DAMAGING
STRAIGHT LINE WINDS OF 60-80 MPH LOOK TO BE THE MAIN THREAT. SOME
LARGE HAIL IN THE STRONGER CORES BUT WITH WBZ HEIGHT NEAR 15KFT
AGL THIS SHOULD BE SECONDARY. DEPENDING ON THE ORIENTATION OF THE
LINE...HEAVY RAIN AND FLASH FLOODING COULD BE AN ISSUE AS
PRECIPITABLE WATER VALUES REACH AN IMPRESSIVE 2+ INCHES. THE LINE
SHOULD GRADUALLY WEAKEN AFTER MIDNIGHT AS INSTABILITY WANES AND
THE BEST DYNAMICS PUSH OFF TO THE EAST. WITH COLD FRONT SLOW TO
CLEAR OUR SE COUNTIES...WILL KEEP LOW CHC POPS INTO EARLY SATURDAY
MORNING. SPC HAS ENTIRE AREA NORTH OF I-70 IN MDT RISK /MAINLY FOR
DMGG WINDS/ AND THIS LOOKS REASONABLE BASED ON LATEST DATA.

BACK TO THE HEAT AND HUMIDITY TODAY...PEAK HEATING AND HIGH
HUMIDITY THIS AFTERNOON WILL PUSH HEAT INDEX VALUES UP OVER
100F SOUTH OF I-72...AND POSSIBLY FLIRTING WITH HEAT ADVISORY
CRITERIA SOUTH OF I-70.

LONG TERM...SATURDAY THROUGH THURSDAY
QUICK LOOK AT THE EXTENDED SHOWS DOMINANT FEATURE DURING THE
PERIOD BEING A LARGE UPPER LEVEL RIDGE /HEAT DOME/ WHICH WILL
SLOWLY MIGRATE NORTHWEST INTO THE PLAINS AND MIDWEST. THIS WILL
KEEP WARM/HUMID CONDITIONS AROUND THE AREA THROUGH MUCH OF NEXT
WEEK. FRONT THAT PUSHES SOUTH OF US ON SATURDAY DOES NOT HAVE MUCH
COOL AIR BEHIND IT...THOUGH DEWPOINTS WILL DROP BY 5-10 DEGREES. APPEARS
THE FRONT WORKS BACK NORTH AS A WARM FRONT AND MAY BRING SOME
A FEW STORMS ON SUNDAY...AND ADDED SLGT CHC POPS FOR THIS.
FORECAST REMAINS DRY AFTER THAT...THOUGH DETAILS WILL NEED TO BE
WATCHED AS A RING OF FIRE PATTERN SETS UP ON THE PERIPHERY OF THE
RIDGE.

25

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ049>057-061>063-
066>068-071>073.

&&
Hazardous weather outlook, Jun 19, 11:41 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1141 AM CDT FRI JUN 19 2009

ILZ028>031-037-038-201200-
MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
1141 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER
THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE
GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY
RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF
THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND EVENING.

ILZ027-036-040-041-047-048-201200-
CASS-FULTON-KNOX-MASON-MENARD-SCHUYLER-
1141 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER
THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE
GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY
RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF
THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME MINOR RENEWED RISES WILL OCCUR ON THE ILLINOIS RIVER...AND
THE RIVER WILL REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. THE
SPOON RIVER AT LONDON MILLS WILL BE ABOVE FLOOD STAGE THROUGH LATE
TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY 3 PM THIS AFTERNOON...
CONTINUING THROUGH THIS EVENING.

ILZ042>046-201200-
CHAMPAIGN-DE WITT-LOGAN-PIATT-VERMILION-
1141 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER
THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE
GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED
FLOODING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF
THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM THIS AFTERNOON THROUGH THIS
EVENING.

ILZ053-201200-
MACON-
1141 AM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER
THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE
GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY
RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES BE NEAR 100 DEGREES TODAY AHEAD OF THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON
THROUGH THIS EVENING.

ILZ066>068-071>073-201200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1141 AM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. A SQUALL
LINE IS EXPECTED TO MOVE INTO SOUTHEAST ILLINOIS FROM THE
NORTHWEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST
THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON
AND EARLY EVENING...AHEAD OF THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS FOR EARLY SATURDAY
MORNING...MAINLY SOUTHEAST OF INTERSTATE 70.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY 7 PM THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

ILZ049>051-201200-
MORGAN-SANGAMON-SCOTT-
1141 AM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER
THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE
GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY
RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF
THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA AND DOWNSTREAM
THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM THIS AFTERNOON
THROUGH THIS EVENING.

ILZ052-054>057-061>063-201200-
CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-SHELBY-
1141 AM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER
THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE
GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY
RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES TODAY AHEAD OF THE
STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM THIS AFTERNOON THROUGH
THIS EVENING.

GEELHART

In the hours before

Local storm report, Jun 19, 10:09 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1009 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     HAIL             PEORIA                  40.74N 89.61W
06/19/2009  E1.00 INCH       PEORIA             IL   EMERGENCY MNGR

            REPORTED BY PEORIA CITY EMA

&&

GEELHART
Local storm report, Jun 19, 11:21 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1121 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 AM     TSTM WND DMG     1 N PEORIA              40.76N 89.61W
06/19/2009                   PEORIA             IL   EMERGENCY MNGR

            TREE LIMBS DOWN.

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:06 AM CDTRiver Flood WarningILXFulton, Knox67 hr
Jun 19, 9:50 AM CDTHeat AdvisoryILXChristian, Clark, Clay, Coles, Crawford, Cumberland and 12 more9 hr
Jun 19, 10:12 AM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford22 min
Jun 19, 3:00 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford60 min
Jun 19, 3:10 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford65 min
Jun 19, 3:41 PM CDTSevere Thunderstorm WarningILXDeWitt, Piatt49 min
Jun 19, 3:49 PM CDTSevere Thunderstorm WarningILXMcLean41 min
Jun 19, 3:58 PM CDTSevere Thunderstorm WarningILXSchuyler47 min
Jun 19, 4:21 PM CDTSevere Thunderstorm WarningILXChampaign54 min
Jun 19, 4:21 PM CDTSevere Thunderstorm WarningILXCass, Mason, Morgan, Scott39 min
Jun 19, 4:30 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Knox, Mason, Schuyler45 min
Jun 19, 4:59 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Sangamon, Scott46 min
Jun 19, 5:01 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion59 min
Jun 19, 5:03 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Mason, Peoria, Stark and 2 more42 min
Jun 19, 5:21 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon39 min
Jun 19, 5:30 PM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Tazewell, Woodford45 min
Jun 19, 5:36 PM CDTSevere Thunderstorm WarningILXLogan, Menard39 min
Jun 19, 5:39 PM CDTTornado WarningILXVermilion51 min
Jun 19, 5:53 PM CDTSevere Thunderstorm WarningILXKnox, Stark45 min
Jun 19, 5:59 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon46 min
Jun 19, 6:04 PM CDTAreal Flood AdvisoryILXDeWitt, Logan, Macon3 hr
Jun 19, 6:08 PM CDTTornado WarningILXDeWitt29 min
Jun 19, 6:20 PM CDTSevere Thunderstorm WarningILXChristian40 min
Jun 19, 6:30 PM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt45 min
Jun 19, 6:34 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford31 min
Jun 19, 6:42 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Douglas, Moultrie, Shelby48 min
Jun 19, 6:56 PM CDTTornado WarningILXChampaign16 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.